MathSciNet Relay Station
MathSciNet bibliographic data
MR865989 (88g:03078) 03F15 (03F35)
Buchholz, W. A new system of proof-theoretic ordinal functions. Ann. Pure Appl. Logic 32 (1986), no. 3, 195–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement